# SDR SWAA2022021765198

- Difficulty date: January 28, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 31,494 hours, 14,299 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 231XF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231XF HAS SEVERAL FIBER STRANDS PULLED. / [01] REMOVED AND REPLACED CABIN FLOOR PANEL PER AMM 53-21-00.;[02] C/W
